Alert archive / Arkansas / River Flood Warnings in 2017

River Flood Warning 70, NWS Shreveport, LA

August 13, 2017Columbia County, Arkansas; Webster Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Aug 13, 2017, 11:04 AM CDT for Columbia County, Arkansas; Webster Parish, Louisiana. It took effect at Aug 15, 2017, 12:08 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Aug 13, 2017, 11:04 AM CDT (16:04 UTC)
In effect from
Aug 15, 2017, 12:08 AM CDT
Expired
Aug 20, 2017, 8:51 AM CDT
In force
5 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat near Springhill (SPHL1). The gauge peaked at 11.11 ft at Aug 19, 2017, 8:00 AM CDT.

actionminormoderate5101508/1308/1408/1508/1608/1708/1808/1908/2008/21
Action stage
10.5 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

249 
WGUS44 KSHV 131605
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
1104 AM CDT Sun Aug 13 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-141604-
/O.NEW.KSHV.FL.W.0070.170815T0508Z-000000T0000Z/
/SPHL1.1.ER.170815T0508Z.170816T1800Z.000000T0000Z.NO/
1104 AM CDT Sun Aug 13 2017

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Bayou Dorcheat Near Springhill.
* from late Monday night until further notice...or until the warning 
  is cancelled.
* AT 10:00 AM Sunday The stage was 5.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by early Tuesday morning and 
  continue to rise to near 12.5 feet by Wednesday early afternoon.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
9 follow-up statements
179 
WGUS84 KSHV 140110
FLSSHV


Flood Statement
National Weather Service Shreveport LA
810 PM CDT Sun Aug 13 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-150110-
/O.EXT.KSHV.FL.W.0070.170815T0742Z-000000T0000Z/
/SPHL1.1.ER.170815T0742Z.170816T1800Z.000000T0000Z.NO/
810 PM CDT Sun Aug 13 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* from late Monday night until further notice...or until the warning 
  is cancelled.
* At  7:00 PM Sunday The stage was 5.8 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by early Tuesday morning and 
  continue to rise to near 12.5 feet by Wednesday early afternoon.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
474 
WGUS84 KSHV 141457
FLSSHV


Flood Statement
National Weather Service Shreveport LA
957 AM CDT Mon Aug 14 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-151457-
/O.EXT.KSHV.FL.W.0070.170816T2100Z-170819T0300Z/
/SPHL1.1.ER.170816T2100Z.170817T1200Z.170818T0900Z.NO/
957 AM CDT Mon Aug 14 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* from Wednesday afternoon to Friday evening...or until the warning 
  is cancelled.
* At 900 AM Monday the stage was 6.0 feet. 
* Minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 11.5 feet by Thursday morning. The bayou
  will fall below flood stage by Friday morning.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
686 
WGUS84 KSHV 150124
FLSSHV


Flood Statement
National Weather Service Shreveport LA
824 PM CDT Mon Aug 14 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-160124-
/O.CON.KSHV.FL.W.0070.170816T2100Z-170819T0300Z/
/SPHL1.1.ER.170816T2100Z.170817T1200Z.170818T0900Z.NO/
824 PM CDT Mon Aug 14 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* from Wednesday afternoon to Friday evening...or until the warning 
  is cancelled.
* At  8:00 PM Monday The stage was 6.8 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 11.5 feet BY Thursday morning. The river 
  will fall below flood stage by Friday morning.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
872 
WGUS84 KSHV 151524
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1024 AM CDT Tue Aug 15 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-161524-
/O.EXT.KSHV.FL.W.0070.170817T1800Z-170819T0000Z/
/SPHL1.1.ER.170817T1800Z.170817T1800Z.170818T0600Z.NO/
1024 AM CDT Tue Aug 15 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* from Thursday afternoon to Friday evening...or until the warning is
  cancelled.
* At 1000 AM Tuesday the stage was 7.2 feet. 
* Minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou is expected to rise to near flood stage 
  during Thursday early afternoon.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
360 
WGUS84 KSHV 161554
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1054 AM CDT Wed Aug 16 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-171554-
/O.EXT.KSHV.FL.W.0070.170818T0600Z-170819T0600Z/
/SPHL1.1.ER.170818T0600Z.170818T0600Z.170818T1200Z.NO/
1054 AM CDT Wed Aug 16 2017

...The flood warning extended until late Friday night...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* from late Thursday night to late Friday night...or until the 
  warning is cancelled.
* At 1000 AM Wednesday the stage was 7.5 feet. 
* Minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou is expected to rise to near flood stage early 
  Friday morning.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
149 
WGUS84 KSHV 171508
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1008 AM CDT Thu Aug 17 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-181508-
/O.EXT.KSHV.FL.W.0070.170819T0000Z-170820T0000Z/
/SPHL1.1.ER.170819T0000Z.170819T0000Z.170819T0600Z.NO/
1008 AM CDT Thu Aug 17 2017

...The flood warning extended until Saturday evening...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* from Friday evening to Saturday evening...or until the warning is 
  cancelled.
* At 900 AM Thursday The stage was 9.1 feet. 
* Minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou is expected to rise to near flood stage 
  during Friday evening.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
920 
WGUS84 KSHV 181450
FLSSHV


Flood Statement
National Weather Service Shreveport LA
950 AM CDT Fri Aug 18 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-191450-
/O.EXT.KSHV.FL.W.0070.170819T0000Z-170820T0600Z/
/SPHL1.1.ER.170819T0000Z.170819T0000Z.170819T1200Z.NO/
950 AM CDT Fri Aug 18 2017

...The flood warning extended until late Saturday night...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* from this evening to late Saturday night...or until the warning is 
  cancelled.
* At 900 AM Friday The stage was 10.6 feet. 
* Minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou is expected to rise to near flood stage this 
  Friday evening.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
548 
WGUS84 KSHV 191445
FLSSHV


Flood Statement
National Weather Service Shreveport LA
945 AM CDT Sat Aug 19 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-201445-
/O.EXT.KSHV.FL.W.0070.000000T0000Z-170822T1800Z/
/SPHL1.1.ER.170819T0500Z.170820T1200Z.170822T0000Z.NO/
945 AM CDT Sat Aug 19 2017

...The flood warning extended until Tuesday afternoon...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill.
* until Tuesday afternoon...or until the warning is cancelled.
* At  9:00 AM Saturday The stage was 11.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 11.4 feet by 
  tomorrow morning. The river will fall below flood stage Monday 
  evening.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
971 
WGUS84 KSHV 201351
FLSSHV


Flood Statement
National Weather Service Shreveport LA
851 AM CDT Sun Aug 20 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-201421-
/O.CAN.KSHV.FL.W.0070.000000T0000Z-170822T1800Z/
/SPHL1.1.ER.170819T0500Z.170819T1545Z.170820T0000Z.NO/
851 AM CDT Sun Aug 20 2017

The flood warning is cancelled for
  the Bayou Dorcheat Near Springhill.
* At  8:00 AM Sunday The stage was 10.5 feet. 
* Fell below flood stage at  7:00 PM Saturday.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to 9.7 feet by tomorrow 
  morning.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Aug 13, 10:26 AM CDT, 38 minutes earlier.

Area forecast discussion, Aug 13, 10:26 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1026 AM CDT Sun Aug 13 2017

.DISCUSSION...
Heavy precipitation has moved out of much of the watch area.
Therefore, the flash flood watch has been cancelled. Precipitation
to gradually shift east today and possibly increase in intensity
later this afternoon as weak ripples in upper-level flow move
across the ArkLaTex. Latest hires model outputs suggest scattered
to numerous convection mainly along I-20 and points southward
this afternoon. Rain rates may be locally heavy at times, but
eastward movement of convection should be sufficient to mitigate
any widespread flood concerns.

Otherwise, considering the dynamic pattern across the region,
current forecast is in good shape. Made a few adjustments to
align with latest trends.

/05/

&&

.PREV DISCUSSION... /issued 742 AM CDT Sun Aug 13 2017/

AVIATION...
For the 13/12Z TAF period, a mix of flight categories this period
as VFR conditions have held overnight at most sites except where
convection has been ongoing at TXK. Patchy fog has also developed
at a few sites with 5 SM vsby, but expect further reduction where
heavy rainfall occurs with expanding showers and thunderstorms as
the day progresses. Cigs will also fluctuate during these periods
of heavier convection, becoming intermittently MVFR and possibly
IFR at times. Stronger storms will also have the potential for
frequent lightning and gusty winds. Otherwise, winds will trend
more S/SE with speeds generally 5-10 kts during the daytime hours
and then dropping off slightly after 14/00Z. Convection may linger
through the evening and overnight period, but have only included
VCTS for now after 14/03Z.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  76  93  78 /  60  60  30  10
MLU  86  75  89  75 /  60  60  40  20
DEQ  80  72  87  74 /  50  40  60  30
TXK  81  74  90  76 /  60  60  50  20
ELD  79  73  87  75 /  70  60  50  20
TYR  87  76  94  78 /  50  50  20  10
GGG  86  76  94  78 /  50  50  20  10
LFK  92  77  95  77 /  30  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05/19
Hazardous weather outlook, Aug 13, 6:55 AM CDT, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
655 AM CDT Sun Aug 13 2017

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-
131700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-
Upshur-Marion-
655 AM CDT Sun Aug 13 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms, some of which will contain locally
heavy rainfall, will continue this morning across much of
Northeast Texas, Southeast Oklahoma, and Southwest Arkansas, near
and north of a stationary front and upper level disturbance
approaching from the west. Additional rainfall amounts of one to
three inches, with isolated higher amounts in excess of four
inches are possible through this afternoon across the area, where
a Flash Flood Watch remains in effect until 7 pm. As the grounds
are saturated, this additional heavy rainfall will runoff, and
could result in flash flooding. In addition, locally gusty winds
will be possible in the stronger storms, which may uproot trees
given the saturated soils. The threat for heavy rainfall and
flooding will diminish this afternoon as the showers and
thunderstorms become more scattered, but an isolated threat for
flash flooding will continue tonight as additional scattered
showers and thunderstorms redevelop near and north of the
stationary front over Northeast Texas and Southwest Arkansas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The weak frontal boundary will begin to slowly lift back north
into Southeast Oklahoma and Southwest Arkansas Monday, but still
focus scattered shower and thunderstorm development Monday in
advance of another upper level disturbance that will move into
Eastern Oklahoma and Western Arkansas. Brief heavy rainfall and
locally gusty winds will be possible over these areas Monday, with
minor flooding of low lying, poor drainage areas possible. This
front will lift north of the region by Tuesday, with showers and
thunderstorms expected to become more isolated through the end of
the week as an upper level ridge of high pressure builds over the
region. This will result in a return to the heat, with afternoon
temperatures climbing back into the lower and mid 90s. When
combined with the humidity, heat indices will range between
100 and 105 degrees each day.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, may be needed today and tonight for rainfall and
flood reports across Northeast Texas, Southeast Oklahoma, and
Southwest Arkansas.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-
131700-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
655 AM CDT Sun Aug 13 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Scattered showers and thunderstorms will be possible today across
East Texas and North Louisiana, with the rains expected to be most
concentrated along and north of the Interstate 20 corridor. Brief
heavy rainfall and locally gusty winds will be possible from the
stronger storms, with minor flooding of low lying, poor drainage
areas possible across portions of East Texas and Northwest
Louisiana near the Interstate 20 corridor. While these storms may
diminish this evening, additional scattered showers and
thunderstorm development is expected later tonight along
Interstate 20, near a stationary front and associated upper level
disturbance. Thus, the threat for brief heavy rainfall and minor
flooding of low lying, poor drainage areas will continue overnight
for these areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered showers and thunderstorms will diminish Monday across
East Texas and North Louisiana as the surface boundary lifts north
into Southeast Oklahoma and Southwest Arkansas. However,
temperatures will return to the mid 90s Monday through Saturday,
with showers and thunderstorms more isolated to widely scattered.
When combined with the humidity, heat indices will near if not
exceed 105 degrees across much of the area each day.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, may be needed today and tonight.

15

In the hours before

Special weather statement, Aug 13, 5:55 AM CDT, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
555 AM CDT SUN AUG 13 2017

TXZ096-108>110-131145-
Camp TX-Red River TX-Franklin TX-Titus TX-
555 AM CDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...TITUS...NORTHWESTERN
CAMP AND SOUTHERN RED RIVER COUNTIES UNTIL 645 AM CDT...

At 554 AM CDT, Doppler radar was tracking a strong line
of thunderstorms near Hagansport, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this line of storms.

Locations impacted include...
Mount Pleasant, Hagansport, Boxelder, Mount Vernon, Bogata, Cason,
Wilkerson, Cookville, Purley, Winfield, Talco, Miller's Cove, Rocky
Mound, Hopewell, Harts Bluff, Monticello, Cuthand, Roeder, Harvard
and Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this line of storms, and
may lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with this line of
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

This line of storms may intensify, so be certain to monitor local
radio stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3355 9531 3358 9480 3302 9482 3302 9531
TIME...MOT...LOC 1054Z 273DEG 29KT 3328 9527

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:24 PM CDTSpecial Weather StatementSHVSevier66 min
Aug 13, 3:37 AM CDTAreal Flood AdvisorySHVLittle River, Miller3 hr
Aug 12, 8:02 PM CDTSpecial Weather StatementSHVNatchitoches, Sabine43 min

Nearby

River Flood Warnings in Arkansas, 2017River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.